The generalized exponential family of distributions and its characteristics

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper we generalize the exponential family (EF) of distributions into a wider family which includes important distributions such as the normal, log-normal, Student-t, Cauchy, logistic and Birnbaum–Saunders distributions. Furthermore, we derive several characteristics of the proposed family. The importance of such family is also discussed.

Original languageAmerican English
Pages (from-to)2520-2526
Number of pages7
JournalCommunications in Statistics - Theory and Methods
Volume47
Issue number10
DOIs
StatePublished - 19 May 2018
Externally publishedYes

Keywords

  • Exponential family
  • parameterized distributions
  • statistics

All Science Journal Classification (ASJC) codes

  • Statistics and Probability

Fingerprint

Dive into the research topics of 'The generalized exponential family of distributions and its characteristics'. Together they form a unique fingerprint.

Cite this